# SDR SCNA20221207150

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 66,983 hours, 25,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Unsecure
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING L1 DOOR SLIDE INSTALLATION,  FOUND AFT GIRT BAR HOLDER HELD ON BY ONE RIVET.   REMOVED & OPENED SLIDE ASSY FOR RIVET REPLACEMENT PER SRM 51-40-02. SECURED ASSY REF AMM 25-66-01. CHECKS OK.   INSTALLED ESCAPE SLIUDE PACK AND COVER IAW AMM 25-66-01.
